Does Wegovy® (Semaglutide) Cause Fatigue?
Yes, a potential side effect of Wegovy® is fatigue, although it is not fully understood why the medication has this effect in some people. It may be related to how the medication causes a decrease in appetite, leading a person to eat less and get less energy from food. Typically, side effects from Wegovy improve as time goes on and the body adjusts to the medication. However, if fatigue is impairing your day to day activities or quality of life, it is important you discuss this with your doctor as it may be a side effect or could be related to something else.
Learn more about how Form doctors prescribe Wegovy to help patients achieve their weight loss goals.
Wegovy is a registered trademark of Novo Nordisk A/S.
Am I a candidate?
Take our free 3 minute quiz to see if you qualify for FORM.
Lauren Lemieux, MD
FACP, ABOM diplomate
Dr. Lauren Lemieux completed her Internal Medicine residency and fellowship in Clinical Nutrition at UCLA. She is board certified in Internal Medicine and diplomate of the American Board of Obesity Medicine, and as a Physician Nutrition Specialist. She is also a fellow of the American College of Physicians. Dr. Lemieux is passionate about helping her patients reach their health goals using personalized nutrition, lifestyle and weight management strategies.
Schedule a call with a FORM Care Advisor, and get answers to all your questions before signing up.